# SDR CA051118002

- Difficulty date: January 17, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6220 · Main Rotor Head
- Part: Clevis
- Part number: S611221010082
- Condition: Mismanufactured
- Location: M/R Head
- Component: Rotor Head, S611020003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOCKING CHANNEL FOR THE KEY IS NOT COMPLETELY MACHINED WHICH RESULTS IN NOT BEING ABLE TO FULLY ADJUST THE PITCH ROD ASSY.  SEE ATTACHED PHOTOGRAPHS NR 2 IS A CORRECTLY MACHINED CHANNEL AND NR 1 IS THE FAULTY PART IN QUESTION.  THE PART WAS RETURNED TO THE OEM WITH A CORRECTIVE ACTION REPORT WITH A FOLLOW UP E-MAIL DATED THE 10TH NOVEMBER 2005.  NO REPLY TO THE ROOT CAUSE TO DATE.
